# SDR EY2R9600636

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-5-220C
- Propeller: Mcauly D2A34C67
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: S76C2
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN B49631YS, FOUND WITH CORROSION.
